Spectral properties of the differential operator $\frac d{dt}-A_0$ with an unbounded operator $A_0$
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2162-2164
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a18,
author = {A. G. Baskakov},
title = {Spectral properties of the differential operator $\frac d{dt}-A_0$ with an unbounded operator $A_0$},
journal = {Differencialʹnye uravneni\^a},
pages = {2162--2164},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a18/}
}
TY - JOUR
AU - A. G. Baskakov
TI - Spectral properties of the differential operator $\frac d{dt}-A_0$ with an unbounded operator $A_0$
JO - Differencialʹnye uravneniâ
PY - 1991
SP - 2162
EP - 2164
VL - 27
IS - 12
UR - http://geodesic.mathdoc.fr/item/DE_1991_27_12_a18/
LA - ru
ID - DE_1991_27_12_a18
ER -
A. G. Baskakov. Spectral properties of the differential operator $\frac d{dt}-A_0$ with an unbounded operator $A_0$. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2162-2164. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a18/